# SDR HALA2022110700286

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-AFTER T/O SKIN AIR INLET VALVE ECAM. THROUGH 4000' FEET IN CLIMB LOUD EXPLOSION SOUND, VIBRATION, AND PRESSURE FLUCTUATIONS.  TROUBLESHOOTING PER TSM AND
BORESCOPE INSPECTION ARE IN-PROGRESS
